Low-back strain. Flautency. Urinary prob.A long 10 years back, I used to have sunken eyes ,sleep alot, lethergic and used to keep on eating. A ayurvedic doctor told me that I had worm and gave sulphur (gun-powder,gandhak) for 1 month to eat with black-tea. It's heat subsided on my head scalp and I started loosing my hairs. Also, two worms got out via. stool.
Thou, my lethergy went away and I stopped unecessary eating, but, since then I have been loosing my hair. Now, there are very less hair left.
Now, since 3-4 years I am having low back-strain.
There is no back-pain, but I feel bit tired from lower back. Feels like straigtening myback now and then.
my stomach bloats on eating rice. Thou, I wish to eat alot but my belly comes out and I feel bloating & flutulence after that.
And since 6 months back started new problem of weak urinary flow.
So, in summation problems are:
-Low back restlessness, as if there is any inflamation or tiredness. Feels uncomfortable from lower back.
-Bloating specially on eating rice.
-urinary flow is becoming weak. Starts with dribbling.
I feel its all because of low-back strain and maybe because of the sulphur I had. If there is any solution for this.
capricon22 on 2007-10-10
take it every morning in empty stomach and dont eat anything for at least 1 hour after that.
♡ rishimba last decade
Actually I had taken Lycopodium (but of 30 C) for three days in night after lunch. I had read in some site that Lycopodium is good for low-back- strains.
I observed following points :
1.In night I used to have semi-hard-erections.
2.Next morning of each day I used to feel a bit strengthened and relaxed from low-back.
3.But, while stool passing, I observed, that small lace of pre-seminal fluid used to come out between urine flow.
In fact once I tried in morning after breakfast. The next day same thing happened.
And,the day I stopped it, no pre-seminal fluid came out.
In fact, I am taking Lycopodium in liquid form, I feel it's too concentrated.
I have tried these variations...
1.The first night I had taken 3 drops of it.
2.The next night because of the before-said prob. I decided to take 1 drop but prob. persisted.
3.The next time I gave 2 days break and found that prob. didn't occur.
Then I decided to take it in morning. But again the prob. cropped up next morning.
Later on in night I took two drops in half-cup of water,but, again same problem occured.
5.Then I put 1 drop in half cup of water and took only half of that water but next day the prob. of pre-semi occured but in lesser qty.
6. Once I took it in morning too but just before breakfast but this prob. of pre-semi-fluid persisted.
Since, then I have stopped it.
Should I try your remedy in morning.
capricon22 last decade
Please suggest should i continue with lycopodium or try something else.
Waiting for your suggestion...
capricon22 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.